# SDR GAIA9893

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TOL - ON TAKEOFF, RETRACTED LANDING GEAR.  ONCE GEAR WAS RETRACTED, RIGHT MAIN LANDING GEAR LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR.  RIGHT MAIN GEAR LIGHT REMAINED ON.  ALL INDICATIONS ON FE PANEL OK.  LIGHT EXTINGUISHED AT 17,000 FT. ALL INDICATIONS OK.  INSPECTED AND FOUND RT MAIN GEAR UPLOCK SENSOR ACTUATOR OUT OF ADJUSTMENT.  REPOSITIONED CLEANED AND INSPECTED SENSOR ACTUATOR.  FUNCTIONALLY TESTED GOOD IAW B727 MM 32-61-81.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
